# SDR UIEA2024031400147

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 56,680 hours, 30,643 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 039313363A
- Condition: Low Pressure
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED, APPROX 20 KNOTS, RH MAIN TANK FWD AND AFT FUEL PUMP LOW-PRESSURE LIGHTS ILLUMINATED( FLIGHT CREW REPORTED BRAKES NOT USED FOR REJECTED TAKE OFF REF AMM 5-51-07. T/S PER FIM 28-22 TASK 806. TANK #2 FWD PUMP OPS NORMAL, NO HISTORY. TANK #2 AFT FUEL PUMP PLACED ON DEFFERAL DMI 204631 PER MEL 28-01-03-01 CAT C DUE DATE 24MAR24. R/R #2 MAIN FUEL TANK AFT FUEL BOOST PUMP PER AMM 28-22-41. OPS & LEAK CHECK GOOD. THIS CLEARS DMI 204631. PLACARDS REMOVED. )
